# SDR 2008FA0000303

- Difficulty date: April 21, 2008
- Submitted: April 30, 2008
- Operation: General aviation
- Aircraft: N5328L
- Make and model: Piper PA-44-180
- Aircraft serial: 4496108
- Engine: Lyc O360*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 86280003
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DRAG LINK (PN 86280-003) CRACK LOCATED IN PIVOT BOLT HOUSING ON DRAG LINK WHERE A STANDARD (AN175-22A) BOLT ATTACHES NOSE GEAR DOWN LOCK (PN 86275-004).  PROBABLE FATIGUE CRACK FROM NORMAL CYCLE TIME ON GEAR.  RECOMMEND VISUAL INSP OF AREA AT A SPECIFIC PERIOD OF TIME TO BE DETERMINED BY THE MFG.  (K)
